Alert archive / Texas / Wind Advisories in 2006

Wind Advisory 3, NWS San Angelo, TX

February 9, 200624 counties in Texas

NWS San Angelo, TX issued this wind advisory at Feb 9, 2006, 3:57 PM CST for 24 counties in Texas. It took effect at Feb 10, 2006, 6:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 9, 2006, 3:57 PM CST (21:57 UTC)
In effect from
Feb 10, 2006, 6:00 AM CST
Expired
Feb 10, 2006, 2:47 PM CST
In force
9 hr
Issued by
NWS San Angelo, TX
All 24 counties

Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Kimble County, TX, Mason County, TX, McCulloch County, TX, Menard County, TX, Nolan County, TX, Runnels County, TX, San Saba County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 63 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 10.0 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2006-02-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2006-02-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2721 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KSJT 092157
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
357 PM CST THU FEB 9 2006

...WIND ADVISORY FOR ALL OF WEST CENTRAL TEXAS FRIDAY...

.AN ARCTIC FRONT WILL PUSH THROUGH WEST CENTRAL TEXAS FRIDAY
MORNING. IN THE WAKE OF THE FRONT WINDS WILL SWITCH TO THE NORTH
25 TO 35 MPH WITH A FEW GUSTS AROUND 40 MPH AT TIMES. IN
ADDITION...TEMPERATURES WILL FALL THROUGH THE 40S DURING THE DAY.

TXZ049-113-114-100600-
/O.NEW.KSJT.WI.Y.0003.060210T1300Z-060211T0000Z/
FISHER-JONES-SHACKELFORD-
INCLUDING THE CITIES OF...ROTAN...ROBY...STAMFORD...ANSON...
HAMLIN...ALBANY
357 PM CST THU FEB 9 2006

...WIND ADVISORY IN EFFECT FROM 7 AM TO 6 PM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 6 PM CST FRIDAY. 

A COLD FRONT WILL PUSH THROUGH ALBANY...ANSON AND ROBY AROUND 7 AM
FRIDAY MORNING. BEHIND THE FRONT...NORTH WINDS 20 TO 30 MPH WITH
HIGHER GUSTS WILL OCCUR.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ098-099-100600-
/O.NEW.KSJT.WI.Y.0003.060210T1200Z-060211T0000Z/
HASKELL-THROCKMORTON-
INCLUDING THE CITIES OF...HASKELL...THROCKMORTON...WOODSON
357 PM CST THU FEB 9 2006

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST FRIDAY. 

A COLD FRONT WILL PUSH THROUGH HASKELL AND THROCKMORTON AROUND 7 AM FRIDAY
MORNING. BEHIND THE FRONT...NORTH WINDS 20 TO 30 MPH WITH HIGHER
GUSTS WILL OCCUR.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ054-064>066-071-072-127-128-100600-
/O.NEW.KSJT.WI.Y.0003.060210T1400Z-060211T0000Z/
NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-TAYLOR-CALLAHAN-
INCLUDING THE CITIES OF...SWEETWATER...STERLING CITY...
ROBERT LEE...BRONTE...BALLINGER...WINTERS...MERTZON...
SAN ANGELO...ABILENE...CLYDE...BAIRD...CROSS PLAINS
357 PM CST THU FEB 9 2006

...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST FRIDAY. 

A COLD FRONT WILL PUSH THROUGH ABILENE...STERLING CITY AND SAN
ANGELO BETWEEN 8 AND 9 AM FRIDAY MORNING. BEHIND THE FRONT...NORTH
WINDS 20 TO 30 MPH WITH HIGHER GUSTS WILL OCCUR.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ073-139-140-100600-
/O.NEW.KSJT.WI.Y.0003.060210T1500Z-060211T0000Z/
CONCHO-COLEMAN-BROWN-
INCLUDING THE CITIES OF...EDEN...COLEMAN...BROWNWOOD
357 PM CST THU FEB 9 2006

...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST FRIDAY. 

A COLD FRONT WILL PUSH THROUGH EDEN...COLEMAN AND BROWNWOOD AROUND
9 AM FRIDAY MORNING. BEHIND THE FRONT...NORTH WINDS 20 TO 30 MPH
WITH HIGHER GUSTS WILL OCCUR.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ154-155-168-100600-
/O.NEW.KSJT.WI.Y.0003.060210T1700Z-060211T0000Z/
MCCULLOCH-SAN SABA-MENARD-
INCLUDING THE CITIES OF...BRADY...SAN SABA...MENARD
357 PM CST THU FEB 9 2006

...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CST FRIDAY.

A COLD FRONT WILL PUSH THROUGH BRADY...SAN SABA AND MENARD AROUND
11 AM FRIDAY MORNING. BEHIND THE FRONT...NORTH WINDS 20 TO 30 MPH
WITH HIGHER GUSTS WILL OCCUR.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ076-077-100600-
/O.NEW.KSJT.WI.Y.0003.060210T1600Z-060211T0000Z/
CROCKETT-SCHLEICHER-
INCLUDING THE CITIES OF...OZONA...ELDORADO
357 PM CST THU FEB 9 2006

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST FRIDAY. 

A COLD FRONT WILL PUSH THROUGH OZONA AND ELDORADO AROUND 10 AM
FRIDAY MORNING. BEHIND THE FRONT...NORTH WINDS 20 TO 30 MPH WITH
HIGHER GUSTS WILL OCCUR.

A WIND ADVISORY MEANS THAT WINDS OF SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ078-169-170-100600-
/O.NEW.KSJT.WI.Y.0003.060210T1800Z-060211T0000Z/
SUTTON-KIMBLE-MASON-
INCLUDING THE CITIES OF...SONORA...JUNCTION...MASON
357 PM CST THU FEB 9 2006

...WIND ADVISORY IN EFFECT FROM 12 PM TO 6 PM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 6 PM CST FRIDAY. 

A COLD FRONT WILL PUSH THROUGH SONORA...JUNCTION AND MASON AROUND
NOON FRIDAY. BEHIND THE FRONT...NORTH WINDS 20 TO 30 MPH WITH
HIGHER GUSTS WILL OCCUR.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
3 follow-up statements
000 
WWUS74 KSJT 100606
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
1206 AM CST FRI FEB 10 2006

...WIND ADVISORY FOR ALL OF WEST CENTRAL TEXAS FRIDAY...

.AN ARCTIC FRONT WILL PUSH THROUGH WEST CENTRAL TEXAS THIS MORNING.
IN THE WAKE OF THE FRONT WINDS WILL SWITCH TO THE NORTH 25 TO 35
MPH WITH A FEW GUSTS AROUND 40 MPH AT TIMES. IN ADDITION...TEMPERATURES
WILL FALL THROUGH THE 40S DURING THE DAY.

TXZ049-113-114-101800-
/O.CON.KSJT.WI.Y.0003.060210T1300Z-060211T0000Z/
FISHER-JONES-SHACKELFORD-
INCLUDING THE CITIES OF...ROTAN...ROBY...STAMFORD...ANSON...
HAMLIN...ALBANY
1206 AM CST FRI FEB 10 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 6 PM
CST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 6 PM
CST THIS AFTERNOON. 

A COLD FRONT WILL PUSH THROUGH ALBANY...ANSON AND ROBY AROUND
7 AM FRIDAY MORNING. BEHIND THE FRONT...NORTH WINDS 20 TO 30 MPH
WITH HIGHER GUSTS WILL OCCUR.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ098-099-101800-
/O.CON.KSJT.WI.Y.0003.060210T1200Z-060211T0000Z/
HASKELL-THROCKMORTON-
INCLUDING THE CITIES OF...HASKELL...THROCKMORTON...WOODSON
1206 AM CST FRI FEB 10 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM
CST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM
CST THIS AFTERNOON. 

A COLD FRONT WILL PUSH THROUGH HASKELL AND THROCKMORTON AROUND
7 AM FRIDAY MORNING. BEHIND THE FRONT...NORTH WINDS 20 TO 30 MPH
WITH HIGHER GUSTS WILL OCCUR.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ054-064>066-071-072-127-128-101800-
/O.CON.KSJT.WI.Y.0003.060210T1400Z-060211T0000Z/
NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-TAYLOR-CALLAHAN-
INCLUDING THE CITIES OF...SWEETWATER...STERLING CITY...
ROBERT LEE...BRONTE...BALLINGER...WINTERS...MERTZON...
SAN ANGELO...ABILENE...CLYDE...BAIRD...CROSS PLAINS
1206 AM CST FRI FEB 10 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM
CST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM
CST THIS AFTERNOON. 

A COLD FRONT WILL PUSH THROUGH ABILENE...STERLING CITY AND SAN
ANGELO BETWEEN 8 AND 9 AM FRIDAY MORNING. BEHIND THE FRONT...
NORTH WINDS 20 TO 30 MPH WITH HIGHER GUSTS WILL OCCUR.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ073-139-140-101800-
/O.CON.KSJT.WI.Y.0003.060210T1500Z-060211T0000Z/
CONCHO-COLEMAN-BROWN-
INCLUDING THE CITIES OF...EDEN...COLEMAN...BROWNWOOD
1206 AM CST FRI FEB 10 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
CST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
CST THIS AFTERNOON. 

A COLD FRONT WILL PUSH THROUGH EDEN...COLEMAN AND BROWNWOOD
AROUND 9 AM FRIDAY MORNING. BEHIND THE FRONT...NORTH WINDS 20 TO
30 MPH WITH HIGHER GUSTS WILL OCCUR.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ154-155-168-101800-
/O.CON.KSJT.WI.Y.0003.060210T1700Z-060211T0000Z/
MCCULLOCH-SAN SABA-MENARD-
INCLUDING THE CITIES OF...BRADY...SAN SABA...MENARD
1206 AM CST FRI FEB 10 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM CST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM
CST THIS AFTERNOON. 

A COLD FRONT WILL PUSH THROUGH BRADY...SAN SABA AND MENARD AROUND
11 AM FRIDAY MORNING. BEHIND THE FRONT...NORTH WINDS 20 TO 30 MPH
WITH HIGHER GUSTS WILL OCCUR.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ076-077-101800-
/O.CON.KSJT.WI.Y.0003.060210T1600Z-060211T0000Z/
CROCKETT-SCHLEICHER-
INCLUDING THE CITIES OF...OZONA...ELDORADO
1206 AM CST FRI FEB 10 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
CST THIS AFTERNOON. 

A COLD FRONT WILL PUSH THROUGH OZONA AND ELDORADO AROUND 10 AM
FRIDAY MORNING. BEHIND THE FRONT...NORTH WINDS 20 TO 30 MPH WITH
HIGHER GUSTS WILL OCCUR.

A WIND ADVISORY MEANS THAT WINDS OF SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ078-169-170-101800-
/O.CON.KSJT.WI.Y.0003.060210T1800Z-060211T0000Z/
SUTTON-KIMBLE-MASON-
INCLUDING THE CITIES OF...SONORA...JUNCTION...MASON
1206 AM CST FRI FEB 10 2006

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS AFTERNOON. 

A COLD FRONT WILL PUSH THROUGH SONORA...JUNCTION AND MASON AROUND
NOON FRIDAY. BEHIND THE FRONT...NORTH WINDS 20 TO 30 MPH WITH
HIGHER GUSTS WILL OCCUR.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KSJT 101037
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
437 AM CST FRI FEB 10 2006

...WIND ADVISORY FOR ALL OF WEST CENTRAL TEXAS FRIDAY...

.AN ARCTIC FRONT WILL PUSH THROUGH WEST CENTRAL TEXAS THIS
MORNING. IN THE WAKE OF THE FRONT WINDS WILL SWITCH TO THE NORTH
25 TO 35 MPH WITH A FEW GUSTS AROUND 40 MPH AT TIMES. IN
ADDITION...TEMPERATURES WILL FALL THROUGH THE 40S DURING THE DAY.

TXZ049-054-064>066-071>073-076>078-113-114-127-128-139-140-154-
155-168>170-101500-
/O.EXT.KSJT.WI.Y.0003.060210T1200Z-060211T0000Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-JONES-SHACKELFORD-TAYLOR-CALLAHAN-
COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-MASON-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA...
STAMFORD...ANSON...HAMLIN...ALBANY...ABILENE...CLYDE...BAIRD...
CROSS PLAINS...COLEMAN...BROWNWOOD...BRADY...SAN SABA...MENARD...
JUNCTION...MASON
437 AM CST FRI FEB 10 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON.

A COLD FRONT WILL PUSH THROUGH ABILENE BY 7 AM...AND THEN EXTEND
SOUTH TO NEAR A SAN ANGELO TO BROWNWOOD LINE BY BETWEEN 8 AND 9 AM.
BEHIND THE FRONT... NORTH WINDS 20 TO 30 MPH WITH HIGHER GUSTS
WILL OCCUR.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ098-099-101500-
/O.CON.KSJT.WI.Y.0003.060210T1200Z-060211T0000Z/
HASKELL-THROCKMORTON-
INCLUDING THE CITIES OF...HASKELL...THROCKMORTON...WOODSON
437 AM CST FRI FEB 10 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

A COLD FRONT WILL PUSH THROUGH HASKELL AND THROCKMORTON BY AROUND
7 AM THIS MORNING. BEHIND THE FRONT...NORTH WINDS 20 TO 30 MPH WITH
HIGHER GUSTS WILL OCCUR.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KSJT 102047
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
247 PM CST FRI FEB 10 2006

...WINDS NOT QUITE AS STRONG AS EXPECTED...

.WIND SPEEDS BEHIND THE COLD FRONT ARE RUNNING BETWEEN 20 AND 30
MPH. THEREFORE THE WIND ADVISORY HAS BEEN CHANGED TO A LAKE WIND
ADVISORY THROUGH 6 PM.

TXZ054-065-066-072-073-098-113-127-139-140-154-110000-
/O.CAN.KSJT.WI.Y.0003.000000T0000Z-060211T0000Z/
/O.NEW.KSJT.LW.Y.0005.060210T2047Z-060211T0000Z/
NOLAN-COKE-RUNNELS-TOM GREEN-CONCHO-HASKELL-JONES-TAYLOR-COLEMAN-
BROWN-MCCULLOCH-
INCLUDING THE CITIES OF...SWEETWATER...ROBERT LEE...BRONTE...
BALLINGER...WINTERS...SAN ANGELO...EDEN...HASKELL...STAMFORD...
ANSON...HAMLIN...ABILENE...COLEMAN...BROWNWOOD...BRADY
247 PM CST FRI FEB 10 2006

...WIND ADVISORY IS CANCELLED...
...LAKE WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. THE
WIND ADVISORY HAS BEEN CANCELLED. 

NORTH WINDS OF 20 TO 30 MPH WILL CONTINUE THROUGH 6 PM WITH A FEW
HIGHER GUSTS. 

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

$$

TXZ049-064-071-076>078-099-114-128-155-168>170-102200-
/O.CAN.KSJT.WI.Y.0003.000000T0000Z-060211T0000Z/
FISHER-STERLING-IRION-CROCKETT-SCHLEICHER-SUTTON-THROCKMORTON-
SHACKELFORD-CALLAHAN-SAN SABA-MENARD-KIMBLE-MASON-
INCLUDING THE CITIES OF...ROTAN...ROBY...STERLING CITY...
MERTZON...OZONA...ELDORADO...SONORA...THROCKMORTON...WOODSON...
ALBANY...CLYDE...BAIRD...CROSS PLAINS...SAN SABA...MENARD...
JUNCTION...MASON
247 PM CST FRI FEB 10 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS CANCELLED THE WIND
ADVISORY.

WINDS ARE NOW FORECAST TO REMAIN BELOW THE SUSTAINED 30 MPH WIND
CRITERIA.  

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this wind advisory went out at Feb 9, 3:23 PM CST, 34 minutes earlier.

Area forecast discussion, Feb 9, 3:23 PM CST, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
323 PM CST THU FEB 9 2006

.SHORT TERM...
HIGH CLOUDS HAVE INCREASED THIS AFTERNOON FROM AN UPPER LOW OVER
NW MEXICO. THIS LOW SHOULD MOVE TOWARDS THE AREA AND WEAKEN
TONIGHT AND TOMORROW. TEMPS HAVE WARMED INTO THE UPPER 60S
DESPITE THE CLOUD COVER BUT THE MILD TEMPS WILL COME TO AN ABRUPT
END TOMORROW.

LATEST SFC ANALYSIS SHOWS A STRENGTHENING 1046MB HIGH OVER W
CANADA WITH A STRONG COLD FRONT PLUNGING SOUTH THROUGH THE
CENTRAL PLAINS WITH THE MOST SOUTHERN EXTENT OF THE FRONT
REACHING W KS. FORECAST MODELS HAVE DONE A GOOD JOB RESOLVING
THIS FEATURE AS WELL AS FINALLY GETTING A HANDLE ON THE UPPER LOW
OVER NW MEXICO.

TONIGHT TEMPS SHOULD NOT DROP TOO MUCH WITH CLOUD COVER
INCREASING AND SOUTHERLY WINDS IN PLACE. MOISTURE WILL RETURN AND
MAY BE ENOUGH TO SQUEEZE OUT SOME SHOWERS...POSSIBLY SOME
ISOLATED TSRA AS THE UPPER LOW SHEARS OUT OVER TX AND THE COLD
FRONT BEGINS TO CRASH THROUGH THE REGION. RAIN CHANCES ARE NOT
THE BEST AS MOISTURE MIGHT NOT BE ENOUGH TO YIELD SIGNIFICANT QPF
AND THE ATMOSPHERE WILL HAVE TO MOISTEN SOME FOR ANY RAINFALL TO
MAKE IT TO THE SURFACE. STILL LOOKS LIKE 20-30 POPS FOR THE
CONCHO VALLEY WITH 30-40 POPS FOR THE BIG COUNTRY AND HILL
COUNTRY. THE HEARTLAND MAY SEE SOME BETTER CHANCES AS THERE WILL
BE MORE MOISTURE.

THE FRONT SHOULD PUSH THROUGH MUCH OF THE BIG COUNTRY BETWEEN
12Z- 15Z TOMORROW AND THE CONCHO VALLEY BETWEEN 15Z-18Z.
TEMPERATURES SHOULD DROP THROUGH THE DAY AND WITH SUCH STRONG
COLD ADVECTION...DO NOT EXPECT DAYTIME HEATING TO BE STRONG
ENOUGH TO CAUSE ANY WARMING. THE FRONT SHOULD CLEAR W CENTRAL TX
BETWEEN 18Z-21Z WITH ANY SHOWERS LEAVING DURING THAT TIME.

WINDS WILL BE QUITE STRONG BEHIND THE FRONT AND FOR THAT REASON
WENT AHEAD AND ISSUED A WIND ADVISORY THAT MATCHES THE TIMING OF
THE FRONT. POSSIBLE THAT THERE WILL BE GUSTS IN THE 40 MPH RANGE
WITH SUSTAINED WINDS IN THE 30 MPH RANGE. RELATIVE HUMIDITY
LEVELS SHOULD REMAIN ABOVE 20 PERCENT SO WILL NOT MEET RED FLAG
WARNING CRITERIA EVEN THOUGH WINDS WILL BE PLENTY STRONG.

.LONG TERM...
SOME OF THE COLDEST TEMPERATURES SINCE EARLY DECEMBER ARE
EXPECTED SATURDAY AN SUNDAY. ARCTIC HIGH PRESSURE WILL REMAIN
OVER THE ROCKIES WHICH WILL KEEP NORTH WINDS IN PLACE SATURDAY.
COLD ADVECTION WITH 850MB TEMPS -4C TO -8C MEANS THAT TEMPS WILL
NOT LIKELY WARM TOO MUCH. IT WILL BE HARD FOR TEMPS TO BREAK OUT
OF THE 40S ON SATURDAY. THE MODELS SLOWLY SLIDE THE HIGH PRESSURE
DOWN THE FRONT RANGE WHICH SHOULD ALLOW WINDS TO DROP SOME
OVERNIGHT INTO SUNDAY. LOW TEMPS WILL LIKELY DROP TO NEAR 20 MOST
AREAS BUT WILL LARGELY DEPEND ON WHETHER WINDS GO COMPLETELY CALM
OR NOT. AFTER SUNDAY LONG RANGE MODELS BEGIN TO DIVERGE SOME ON
THEIR SOLUTIONS. THE 72-84HR NAM SHOWS THE POSSIBILITY OF ANOTHER
COLD SURGE WITH A WEAK FRONT SUNDAY NIGHT INTO MONDAY. THE GFS
SHOWS SOMETHING SIMILAR BUT SLOWER IN TIMING. THE ECMWF HINTS AT
A SOLUTION SIMILAR TO THE NAM AS IT BRINGS HIGH PRESSURE OVER THE
REGION MONDAY MORNING. THE 12Z MEX GUIDANCE DID DROP TEMPS LOWER
THAN THE 00Z RUN SO KEPT TEMPS IN LINE WITH THE 12Z RUN AND THE
PREVIOUS FORECAST. THE REST OF THE FORECAST THROUGH MID WEEK
STAYS CLOSE TO GUIDANCE AS RETURN FLOW SHOULD SET UP AGAIN IN THE
TUE- WED TIME FRAME. THE JET PATTERN SHOULD REMAIN AMPLIFIED FOR
MUCH OF THE WEEK SUGGESTING MORE FRONTS COMING FROM CANADA. BOTH
THE ECMWF AND GFS SUGGEST THE POSSIBILITY OF ANOTHER STRONG FRONT
WORKING INTO THE REGION LATE THURSDAY INTO FRIDAY. WILL HAVE TO
KEEP AN EYE ON THIS FRONT AS WELL ALTHOUGH IT LOOKS WEAKER THAN
THIS WEEKENDS FRONT. THE CANADIAN HIGH IS WEAKER IN THE ECMWF
BUT THE GFS STILL HAS A RATHER ROBUST HIGH OVER THE NORTHERN
ROCKIES LATE THURSDAY WITH THE FRONT DUE THROUGH THE REGION BY
THU EVENING. GFS HAS FINALLY GAINED SOME CONSISTENCY IN THE LONG
RANGE AND TEMP FORECAST WILL LARGELY FOLLOW ANOTHER BLEND OF THE
12Z MEX NUMBER AND ENSEMBLE MOS NUMBERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE      44  47  26  45 /  30  40   0   0
SAN ANGELO   51  52  27  46 /  20  30   0   0
JUNCTION     53  55  29  48 /  40  40   0   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 7 AM FRIDAY TO 6 PM FRIDAY FOR THE FOLLOWING
ZONES: FISHER...JONES...AND SHACKELFORD.

WIND ADVISORY FROM 6 AM FRIDAY TO 6 PM FRIDAY FOR THE FOLLOWING
ZONES: HASKELL...AND THROCKMORTON.

WIND ADVISORY FROM 8 AM FRIDAY TO 6 PM FRIDAY FOR THE FOLLOWING
ZONES: CALLAHAN...COKE...IRION...NOLAN...RUNNELS...STERLING...
TAYLOR...AND TOM GREEN.

WIND ADVISORY FROM 9 AM FRIDAY TO 6 PM FRIDAY FOR THE FOLLOWING
ZONES: BROWN...COLEMAN...AND CONCHO.

WIND ADVISORY FROM 11 AM FRIDAY TO 6 PM FRIDAY FOR THE FOLLOWING
ZONES: MCCULLOCH...MENARD...AND SAN SABA.

WIND ADVISORY FROM 10 AM FRIDAY TO 6 PM FRIDAY FOR THE FOLLOWING
ZONES: CROCKETT...AND SCHLEICHER.

WIND ADVISORY FROM NOON FRIDAY TO 6 PM FRIDAY FOR THE FOLLOWING
ZONES: KIMBLE...MASON...AND SUTTON.

&&

10
Hazardous weather outlook, Feb 9, 3:26 PM CST, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
326 PM CST THU FEB 9 2006

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-102130-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
326 PM CST THU FEB 9 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT...MAINLY TO THE
EAST OF A LINE FROM ABILENE TO SONORA...NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A STRONG COLD FRONT WILL PASS THROUGH WEST CENTRAL TEXAS ON
FRIDAY. IN THE WAKE OF THIS COLD FRONT WINDS WILL TURN TO THE
NORTH 25 TO 35 MPH AND GUSTY AND A WIND ADVISORY IS IN EFFECT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Wind Advisories in Texas, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.